# SDR AALA201801089028

- Difficulty date: January 7, 2018
- Submitted: January 9, 2018
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Excess Play
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE PLAY AFT DOOR LEFT ON NOSE LANDING GEAR. REPLACED FORWARD ATTACH FITTING ON NOSE WHEEL WELL AT AFT DOOR IAW SRM 51-42-11.
